# SDR SWAA2023061952583

- Difficulty date: May 25, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 26,834 hours, 12,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY STA. 987 FLOORBEAM RBL 43 HAS CORROSION AROUND NUT-PLATE HOLE.<[01] CORROSION DAMAGE OUT OF LIMITS PER SRM 53-70-51-1A-1;[02] VERIFIED CORRECTIVE ACTION STEP #1;[03] CUT OUT DAMAGE AREA PER SRM 53-70-51-2R-6 REPAIR ALTERNATIVE 4.;[04] PERFORMED HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION ALONG THE CUT EDGES NO CRACKS FOUND; PER 737 NDT PART 6; 51-00-00; PROCEDURE 23;[05] RII: VERIFIED DAMAGE CUT OUT ACCOMPLISHED IN C/A #3. GEOFFREY SNYDER (TECHNICIAN); 26-MAY-2023 08:27 UTC CUT OUT DAMAGED AREA PER SRM 53-70-51-2R-6 REPAIR ALTERNATIVE 4.;[06] FLAP PEENED CUT EDGES PER SOPM 20-10-03;[07] C/W INSPECTION OF STEP #6;[08] PERFORMED HFEC OF ONLY EXISTING FASTENER HOLE IN REPAIR PER NDT MANUAL PART 6 51-00-00 PROCEDURE 16. NO DEFECTS NOTED;[09] FABRICATED REPAIR PARTS IAW SRM 53-70-51-2R-6 REPAIR ALTERNATE 4.;[10] INSPECTION C/W FABRICATED REPAIR PARTS IAW SRM 53-70-51-2R-6 REPAIR ALTERNATE 4;[11] APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS AND CUTOUT PER SRM 51-20-01;[12] INSPECTION C/W APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS AND CUTOUT PER SRM 51-20-01;[13] PRIMED REPAIR PARTS AND CUT OUT AREA PER SOPM 20-41-02;[14] INSPECTED PRIMED REPAIR PARTS AND CUT OUT AREA. OK TO INSTALL REPAIR PARTS.;[15] INSTALLED REPAIR PER SRM 53-70-51-2R-6;[16] INSPECTED INSTALLED REPAIR PARTS
